Sudafed Blocked Nose 12xCapsules

£4.99

non drowsy

In stock

SKU: 3574660593082 Categories: ,

Description

Sudafed Blocked Nose Capsules are designed to help clear a blocked nose,
clear your catarrh with a non-drowsy effect.
These blocked nose capsules contain phenylephrine, which helps to reduce congestion associated with a blocked nose. Working by decreasing the blood flow into the lining of the nose and sinuses, which reduces the feeling of congestion and reduces the production of mucus.
Dosage:
Adults and children over 12 years:1 capsule with a glass of water up to 4 times per day.
Contains:
Each capsules contains Phenylephrine 12mg.
Caution:
Do not exceed the stated dose. Do not give to children under 12 years. Do not take for longer than 7 days unless stated by your doctor. If symptoms do not go away, consult your doctor or pharmacist. Do not use this product if you are pregnant
Non-drowsy
Sudafed is a registered trade mark.
pharmacist may contact you regarding this product
Customer declaration:
I agree to use the product strictly as it has been directed, and if symptoms persist, or if i suffer any adverse effects, i will contact my doctor or pharmacist. This is a pharmacy medicine. By ordering this product i acknowledge that i have read the information and understood the content regarding this product.

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

Ask a question